# SDR A6WA2020022547201

- Difficulty date: February 18, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 38,681 hours, 37,991 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008183
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621.00 & LBL 27.5 WL 133-135 HAS A FAILED INDICATION APPROXIMATELY 2" LONG IAW CRJ 200 NDT MANUAL PART 1 57-20-06 REV 41.   "AIRCRAFT REMOVED FROM SERVICE"  REPAIRED DAMAGED AREA ON APB REF CRJ 200 REO 601-53-61-1541 REV F.
